# SDR ASAA2023091245124

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 572 hours, 174 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SITTING ON THE GROUND FOR 10 MINUTES WITH BOTH ENGINE RUNNING THE COMPASS CARD ON BOTH NAVIGATION DISPLAYS SWING FROM OUR CURRENT HEADING OF 160 TO 060 AND BACK TWICE AND "SPEED BRAKE" WAS AURALLY ANNUNCIATED. GROUNDED - YES. NO FAULTS FOUND ON ADIRU, FMC, & OMF BITE REF AMM 34-21-00 & 34-61-00. FOR ADDITIONAL INFO REF 737MAX-FTD-34-17003 ISSUE 4 IN REGUARDS TO SPEEDBRAKE WARNIGN OCCURING ON GROUND.
